Alert archive / Massachusetts / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 121, NWS Albany, NY

August 14, 2005Berkshire County, Massachusetts

NWS Albany, NY issued this severe thunderstorm warning at Aug 14, 2005, 4:33 PM EDT for Berkshire County, Massachusetts. It was in force for 57 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 14, 2005, 4:33 PM EDT (20:33 UTC)
Expired
Aug 14, 2005, 5:30 PM EDT
In force
57 min
Issued by
NWS Albany, NY
Area
Counties, with a storm outline in the text

County Berkshire County, MA

The radar

The Albany radar (KENX), 76 km from the middle of the area, began a volume at 20:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 14, 5:05 PM EDTTSTM WND DMGStockbridge, MATREES DOWN
Aug 14, 5:30 PM EDTTSTM WND DMGBecket Center, MATREES DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 14, 1:15 PM EDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 8.6 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2005-08-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 295 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2005-08-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
295 J/kg
Mixed-layer CIN
-113 J/kg
Mixed-layer LCL
848 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
77 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KALY 142034
SVRALY
MAC003-142130-
/O.NEW.KALY.SV.W.0121.050814T2033Z-050814T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBANY NY
433 PM EDT SUN AUG 14 2005

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BERKSHIRE COUNTY IN WESTERN MASSACHUSETTS

* UNTIL 530 PM EDT

* AT 431 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR HOUSATONIC...OR ABOUT NEAR
  GREAT BARRINGTON...AND MOVING EAST AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  HOUSATONIC AND GREAT BARRINGTON BY 440 PM EDT
  LEE AND 7 MILES SOUTH OF LENOX BY 455 PM EDT
  OTIS BY 515 PM EDT
  BECKET BY 520 PM EDT

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

IN ADDITION TO SMALL HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

LAT...LON 4231 7357 4213 7354 4217 7275 4244 7280

$$

GG/SD
1 follow-up statement
000 
WWUS51 KALY 142111
SVSALY

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
510 PM EDT SUN AUG 14 2005

MAC003-142130-
/O.CON.KALY.SV.W.0121.000000T0000Z-050814T2130Z/
BERKSHIRE MA-
510 PM EDT SUN AUG 14 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 530 PM EDT FOR
SOUTHERN BERKSHIRE COUNTY...

AT 506 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR TYRINGHAM...OR ABOUT
10 MILES NORTHEAST OF GREAT BARRINGTON...MOVING EAST AT 20 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  NORTH OTIS...OTIS WOOD LANES AND 8 MILES SOUTH OF WASHINGTON BY 515
  PM EDT
  BECKET CENTER...OTIS AND BECKET BY 520 PM EDT
  BONNY RIGG CORNERS...ALGERIE FOUR CORNERS AND 6 MILES NORTH OF EAST
  OTIS BY 525 PM EDT

AT 505 PM A TRAINED WEATHER SPOTTER IN STOCKBRIDGE REPORTED TREES 
DOWN ON WIRES.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT 
SUNDAY EVENING FOR NORTHERN CONNECTICUT AND WESTERN MASSACHUSETTS AND
EAST CENTRAL NEW YORK AND SOUTHERN VERMONT.

LAT...LON 4231 7357 4213 7354 4217 7275 4244 7280

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 14, 3:00 PM EDT, 1 hour 33 minutes earlier.

Area forecast discussion, Aug 14, 3:00 PM EDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
300 PM EDT SUN AUG 14 2005

UPDATED ZONES FOR THE WATCH. WILL SEND NIGHT TIME PACKAGE SOON.

.SYNOPSIS...A WAVE OF LOW PRESSURE...RUNNING ALONG A FRONTAL
BOUNDARY...STALLED OUT OVER OUR REGION...WILL SLOWLY SHIFT EAST
LATER TONIGHT AND FINALLY THE DRAG THE FRONT FURTHER SOUTH. SLIGHTLY
COOLER AND DRIER AIR WILL TAKE HOLD OF THE REGION BEGINNING ON
MONDAY.

&&

.SHORT TERM (TONIGHT THROUGH WEDNESDAY)...ONE AGAIN WE ARE UNDER THE
GUN WITH A SEVERE THUNDERSTORM WATCH (720). THIS TIME IT EXTENDS
NORTHWARD TO INCLUDE THE SARATOGA REGION AS WELL AS THE CAPITAL
DISTRICT AND POINTS SOUTH. VERY HIGH SBCAPES (UP TO 3000
J/KG)...ESPECIALLY SOUTH OF ALB. LOW LEVEL SHEAR PROFILES ARE
SOMEWHAT LIMITED BUT ENOUGH TO PERHAPS GENERATE AN ISOLATED SUPER
CELL OR TWO. ALONG WITH THE SEVERE STORM POTENTIAL...PW VALUES
AROUND 2.00 INCHES WILL MEAN HEAVY DOWNPOURS ARE QUITE LIKELY.

THIS FRONT WILL TAKE ITS SWEET OL TIME TO CLEAR OUR REGION...AND
WILL NOT DO SO UNTIL LATER TONIGHT. HOWEVER...ONCE WE LOOSE THE
HEATING OF THE DAY...CELLS SHOULD BECOME NON-SEVERE BUT STILL COULD
CONTAIN SOME HEAVY RAINS. GO NUMEROUS EARLY...THEN CHANCE LATER ON
(EXCEPT LIKELY SOUTHEAST).

ON MONDAY...THE DRIER AIR SHOULD FINALLY WIN OUT...AFTER PERHAPS
SOME LINGERING SHOWERS SOUTH AND EAST OF ALBANY EARLY. NICE WEATHER
FINALLY TAKES HOLD OR DOES IT? THE NAM INDICATES SOME SHOWER
POSSIBILITIES ASSOCIATED WITH A VERY WEAK SECONDARY BOUNDARY
MIGRATING ACROSS THE REGION ON MONDAY NIGHT. THE GFS DOES NOT HAVE
THIS BOUNDARY AT ALL. INSTEAD...IT INDICATE A WEAK ANTICYCLONE
CRESTING OVER US LATER AT NIGHT...THEN SLIDING TO OUR EAST.

THE NAM...BUILDS A HIGH PRESSURE OVER US ON THE DAY TUESDAY. DUE TO
SEVERE WEATHER AT HAND...DO NOT HAVE TIME TO QUIBBLE OVER THE
DETAILS. JUST BLEND THE TWO SOLUTIONS FOR NOW...BUT KEEP TUESDAY
DRY...WITH MORE CLOUDS THAN THE NAM WOULD INFER.

BY WEDNESDAY...A SECONDARY FRONT STILL LOOKS TO WORK ACROSS THE
REGION...BUT IT SHOULD HAVE VERY LIMITED MOISTURE AND SUPPORT WITH
IT. KEEP A SLIGHT CHANCE IN THE GRIDS.

&&

.LONG TERM (WEDNESDAY NIGHT THROUGH SUNDAY)...ANOTHER ANTICYCLONE IS
PROGGED TO BUILD OVER THE REGION ON THURSDAY. THIS COULD BE THE
NICEST DAY OF THIS WEEK. THEN...THIS HIGH MOVES EAST...A SOUTHERLY
FLOW ATTEMPTS TO PUSH THE WARM HUMID STUFF OUR WAY ON FRIDAY INTO
EARLY SATURDAY BEFORE A STRONGER COLD FRONT APPROACHES. NOT MUCH IN
THE WAY OF CHANGE FROM PREVIOUS THINKING...EXCEPT TO MOVE THIS FRONT
A LITTLE FASTER.

&&

.AVIATION...SCATTERED THUNDERSTORMS HAVE ERUPTED ACROSS OUR
REGION...AND ARE EXPECTED TO BECOME MORE NUMEROUS THROUGH EARLY
EVENING. A SEVERE THUNDERSTORM WATCH HAS BEEN POSTED WHICH INCLUDE
KALB AND KPOU THROUGH 10 PM. THERE IS A CHANCE OF THUNDERSTORMS
BRIEFLY PRODUCING SURFACE WIND GUSTS IN EXCESS OF 50 KTS AND LARGE
HAIL. AFTER 02Z...THE THREAT OF SEVERE THUNDER SHOULD DIMINISH...BUT
IF ANYTHING...THE IFR THREAT WILL INCREASE DUE TO THE POSSIBILITY OF
RAIN INDUCED FOG AND LOW CIGS. WITH TIME...THE SHOWERS SHOULD BECOME
LESS NUMEROUS AND END ALL TOGETHER. BY EARLY MONDAY...CONDITIONS
WILL SLOWLY IMPROVE FROM MVFR...BACK TO VFR FROM NORTHWEST TO
SOUTHEAST.

&&

.HYDROLOGY...THE THUNDERSTORMS THAT DO DEVELOP HAVE THE POTENTIAL TO
PRODUCE COPIOUS AMOUNTS OF RAIN...LOCALLY WELL OVER AN INCH.
SO...WHILE RIVER BASIN QPF WILL GENERALLY BE LESS THAN INCH...ANY
CELL COULD PRODUCE WELL OVER AN INCH THROUGH THE EARLY PORTION OF
TONIGHT. THESE RAINERS COULD LOCALLY SWELL CREEKS AND PRODUCE
LOCALIZED FLOODING. HOWEVER...THIS RAIN WILL LIKELY NOT RESULT ANY
SIGNIFICANT RISE OF LAGER STEM RIVERS DUE TO OUR RECENT DRY SPELL OF
LATE. AFTER TONIGHT...MAINLY DRY WEATHER IS FORECAST THROUGH
THURSDAY WITH HYDRO PROBLEMS. THE NEXT SIGNIFICANT THREAT OF RAIN IS
FRIDAY.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
SEVERE THUNDERSTORM WATCH UNTIL 10 PM EDT FOR CTZ001-013.
SEVERE THUNDERSTORM WATCH UNTIL 10 PM EDT FOR MAZ001-025.
SEVERE THUNDERSTORM WATCH UNTIL 10 PM EDT FOR
NYZ041-047>054-NYZ058>061-NYZ063>066-083-084.
SEVERE THUNDERSTORM WATCH UNTIL 10 PM EDT FOR VTZ013>015.

&&

SYNOPSIS...HWJIV
SHORT TERM...HWJIV
LONG TERM...HWJIV
AVIATION...GG
HYDROLOGY...GG
Hazardous weather outlook, Aug 14, 3:27 PM EDT, 1 hour 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
327 PM EDT SUN AUG 14 2005

NYZ032-033-038>040-042-082-083-151055-
HAMILTON NY-MONTGOMERY NY-NORTHERN FULTON NY-NORTHERN HERKIMER NY-
NORTHERN WARREN NY-SOUTHEAST WARREN NY-SOUTHERN FULTON NY-
SOUTHERN HERKIMER NY-
327 PM EDT SUN AUG 14 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CENTRAL MOHAWK VALLEY...
SOUTHERN ADIRONDACKS...AND WARREN COUNTY...

.DAY ONE...TODAY AND TONIGHT...

THERE IS A CHANCE OF THUNDERSTORMS THAT MAY PRODUCE HEAVY
RAINFALL AMOUNTS THROUGHOUT THE DAY.

.DAYS TWO THROUGH SEVEN...MONDAY TO SATURDAY...

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ON WEDNESDAY.  THERE IS A
CHANCE OF THUNDERSTORMS FRIDAY AND FRIDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...
SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED.

CTZ001-013-MAZ001-025-NYZ041-043-047>054-058>061-063>066-084-
VTZ013>015-151055-
BENNINGTON VT-EASTERN ALBANY NY-EASTERN COLUMBIA NY-
EASTERN DUTCHESS NY-EASTERN GREENE NY-EASTERN RENSSELAER NY-
EASTERN SCHENECTADY NY-EASTERN ULSTER NY-EASTERN WINDHAM VT-
NORTHERN BERKSHIRE MA-NORTHERN LITCHFIELD CT-NORTHERN SARATOGA NY-
NORTHERN WASHINGTON NY-SCHOHARIE NY-SOUTHERN BERKSHIRE MA-
SOUTHERN LITCHFIELD CT-SOUTHERN SARATOGA NY-SOUTHERN WASHINGTON NY-
WESTERN ALBANY NY-WESTERN COLUMBIA NY-WESTERN DUTCHESS NY-
WESTERN GREENE NY-WESTERN RENSSELAER NY-WESTERN SCHENECTADY NY-
WESTERN ULSTER NY-WESTERN WINDHAM VT-
327 PM EDT SUN AUG 14 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE UPPER HUDSON
VALLEY...GREATER CAPITAL REGION...SOUTHERN VERMONT...THE SCHOHARIE
VALLEY...EASTERN CATSKILLS...MID HUDSON VALLEY...TACONICS...
BERKSHIRES AND LITCHFIELD HILLS.

.DAY ONE...TODAY AND TONIGHT...

THERE IS A SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 1000 PM EDT...

THERE IS A POSSIBILITY OF SEVERE THUNDERSTORMS THIS
AFTERNOON INTO THIS EVENING.  THE MAIN THREAT FROM THE
POTENTIAL SEVERE THUNDERSTORMS WILL BE DAMAGING WINDS IN EXCESS OF 58
MPH.

LOCALLY HEAVY RAIN MAY CAUSE ISOLATED FLASH FLOODING IN SOME
LOCATIONS. URBAN AND SMALL STREAM FLOODING WILL ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY TO SATURDAY...

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ON WEDNESDAY.  THERE IS A
CHANCE OF THUNDERSTORMS FRIDAY AND FRIDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...
SKYWARN SPOTTERS ARE ACTIVATED IN THE FOLLOWING COUNTIES...

IN CONNECTICUT...
LITCHFIELD

IN MASSACHUSETTS...
BERKSHIRE

IN NEW YORK...
ULSTER...DUTCHESS...COLUMBIA...GREENE...SCHOHARIE...ALBANY...
RENSSELAER...SCHENECTADY...SARATOGA

IN VERMONT...
BENNINGTON...WINDHAM

ELH/RO

In the hours before

Local storm report, Aug 14, 3:00 PM EDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
300 PM EDT SUN AUG 14 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0156 PM     TSTM WND DMG     FEURA BUSH              42.58N 73.88W
08/14/2005                   ALBANY             NY   LAW ENFORCEMENT

            TREES DOWN. BETHELEM PD

0217 PM     TSTM WND DMG     EAST GREENBUSH          42.59N 73.70W
08/14/2005                   RENSSELAER         NY   FIRE DEPT/RESCUE

            TREES AND WIRES DOWN.

0252 PM     TSTM WND DMG     AVERILL PARK            42.63N 73.55W
08/14/2005                   RENSSELAER         NY   FIRE DEPT/RESCUE

            TREES AND WIRES DOWN.

&&

GG
Special weather statement, Aug 14, 3:29 PM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
329 PM EDT SUN AUG 14 2005

NYZ047-142000-

...A STRONG THUNDERSTORM IN SCHOHARIE COUNTY...

AT 326 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...SMALL HAIL...WINDS IN EXCESS OF
40 MPH  THIS STORM WAS LOCATED NEAR COBLESKILL...OR ABOUT OVER
COBLESKILL...AND MOVING EAST AT 25 MPH.

OTHER LOCATIONS INCLUDE BUT ARE NOT LIMITED TO SCHOHARIE...
RICHMONDVILLE...MIDDLEBURGH AND CENTRAL BRIDGE.

IN ADDITION TO LARGE HAIL AND STRONG WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
Local storm report, Aug 14, 3:49 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
349 PM EDT SUN AUG 14 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     TSTM WND DMG     PITTSFIELD              42.45N 73.26W
08/14/2005                   BERKSHIRE          MA   LAW ENFORCEMENT

            TREES DOWN

0335 PM     TSTM WND DMG     LANESBOROUGH            42.52N 73.23W
08/14/2005                   BERKSHIRE          MA   LAW ENFORCEMENT

            TREES DOWN

&&

ELH
Local storm report, Aug 14, 4:23 PM EDT, 10 minutes before
NEW YORK STATEWIDE POLICE INFORMATION NETWORK

TROOP G

0424PM     SUN AUG 14 2005

#1 0000001 000

GEGR WLSR QHQT QTRF APTS WAPT

01680    FILE 28   PD EAST GREENBUSH NY0415200               AUG 14-05

TO       NATIONAL WEATHER SERVICE

         COPY SEMO DUTY OFFICER

                   THUNDERSTORM/HIGH WIND REPORT

COUNTY(S) AFFECTED: RENSSELAER COUNTY

LOCATION (INCLUDING TOWN AND NEAREST ROAD): T/O EAST GREENBUSH INTO T/O

SCHODACK ALONG STATE ROUTE 9&20 FROM STATE ROUTE 4 TO MILLER RD AND ALL

NEIGHBORHOODS ADJACENT TO 9&20

DATE AND TIME: STORM STARTED APPROX 1340HRS FIRST CALL WAS 1345HRS

EXTENT OF DAMAGE OR AREAS IN DANGER: STREET FLOODING HIGH WINDS CAUSING TREES

WIRES AND LAWN FURNITURE STREWN ABOUT LARGE TREE FELL IN THE LOT OF FUCILLO

FORD CAUSING DAMAGE TO EMPLOYEES VEHICLES POWER OUT IN AFFECTED AREA

CHECK ONE:

HAIL SIZE REPORTED

( ) - NO HAIL REPORTED    (X) - LESS THAN 1/2 (PEA)

( ) - 1/2 (MARBLE)       ( ) - 1/2 TO 3/4 (PENNY)

( ) - 3/4 TO 1 (DIME)   ( ) - 1.25 (HALF DOLLAR)

( ) - 1.50 (WALNUT)      ( ) - 1.75 (GOLFBALL)

( ) - 2.00 (HENS EGG)    ( ) - 2.50 (TENNISBALL)

( ) - 2.75 (BASEBALL)    ( ) - 3.00 (TEA CUP)

( ) - 4.00 (GRAPEFRUIT)  ( ) - 4.50 (SOFTBALL)

NUMBER KILLED: NONE     NUMBER INJURED: NONE

CHECK ONE OR MORE AS APPLICABLE:

LIGHTNING REPORTED AS (X) - CLOUD TO CLOUD  (X) - CLOUD TO GROUND

LIGHTNING DAMAGE TO:            (X) - TREES

( ) - POWER/TELCO POLES   (X) - POWER/TELCO LINES

( ) - COMM. BUILDINGS     ( ) - PRIVATE HOMES

( ) - OUT/FARM BUILDINGS  ( ) - CROPS

NUMBER KILLED: NONE     NUMBER INJURED: NONE

CHECK ONE OR MORE AS APPLICABLE:

HIGH WIND/TSTORM WIND DAMAGE   ( ) - CROPS

(X) - SMALL TREES/SHRUBS  (X) - LARGE TREES

( ) - COMM. BUILDINGS     ( ) - PRIVATE HOMES

( ) - OUT/FARM BUILDINGS  ( ) - POWER/TELCO POLES

(X) - POWER/TELCO LINES

RELIABLE WIND SPEED REPORTS: UNK MPH OR    KNOTS

NUMBER KILLED: NONE     NUMBER INJURED: NONE

FLOODING (IF EXTENSIVE, SEND SEPARATE FLOOD MESSAGE FROM MENU)

(X) - STORM SEWER OVERFLOWS, UNDERPASSES, STREET FLOODING

( ) - LOCAL SMALL CREEKS OVERFLOWING

( ) - STREAMS AND LARGE CREEKS FLOODING (COMPLETE REMARKS W/DAMAGE

REMARKS:

AUTH PHONE #: 518 479-2525

AUTH DISP RON YEATES

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 14, 3:05 PM EDTSevere Thunderstorm WarningALYBerkshire33 min
Aug 14, 5:27 PM EDTSevere Thunderstorm WarningALYBerkshire37 min

Nearby

Severe Thunderstorm Warnings in Massachusetts, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.